# SDR HEEA079564

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- System (JASC): 3442 · Weather Radar System
- Part: Control Box
- Part number: 80510800001
- Part serial: 80144
- Condition: Will Not Test
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR CONTROL BOX FAILS IN SELF TEST OR WHEN IN OPERATE MODE.
